DSpace About DSpace Software
 

NAGOYA Repository >
D200 大学院多元数理科学研究科 >
D200a 雑誌掲載論文 >
1.学術雑誌(多元) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2237/27227

Title: 可積分系とゲージ場の理論
Authors: 浜中, 真志
Issue Date: Nov-2017
Publisher: サイエンス社
Citation: 数理科学. v.55, n.11, 2017, p.49-55
URI: http://hdl.handle.net/2237/27227
ISSN: 0386-2240
Appears in Collections:1.学術雑誌(多元)

Files in This Item:

File Description SizeFormat
ward_repository_20180104.pdf297.33 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback